| Model Number |
70303QC20 |
| Medical Device Problem Codes |
Fitting Problem (2183); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has been returned to the manufacturer for evaluation as well as photo was provided for review.The investigation of the reported event is currently underway.(expiry date: 11/2021).
Event or Problem Description
It was reported that during a procedure, the device allegedly had a connection problem with the seed when ejected from the loader.It was further reported that incorrect radiation source was delivered to the patient and blockage of the seeds in the needle was noted.There was no reported patient injury.
Event or Problem Description
It was reported that during a procedure, the device allegedly had a connection problem with the seed when ejected from the loader.It was further reported that that incorrect radiation source was delivered to the patient and blockage of the seeds in the needle was noted.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported for this product/lot number combination.However, the device history records were reviewed and there was nothing found to indicate there was a manufacturing related cause for these reports.Investigation summary: one cartridge was returned for evaluation.This sample was used for training in a non-clinical setting, there were 10 links left in the cartridge.The cartridge was inspected and nothing unusual was noted.The cartridge gate closure worked as expected, no spring protrusion on the backside of the cartridge and the plunger traveled appropriately.The cartridge was then placed into a quicklink loader and was able to dispense the links.An attempt was made to link these parts to non-radioactive brachyseeds, which was successful.Additionally, all of the strands passed through the needle adaptor.One photo of strands of links and seeds was received and it was noticed that the links were damaged.The strands were incorrectly built consisting of either 2 female ends placed adjacent to each other, or a female end placed at the beginning or the end of the strand.The investigation is not confirmed for the reported issue.The definitive root cause could not be determined based upon available information.Labeling review: the information for use was reviewed.There is a troubleshooting section described conditions when the sourcelink connectors are not connected to seeds after compression.H10: d4 (expiry date: 11/2021), g3.H11: h6 (device, result, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.